# SDR SWIA202266426

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 40,338 hours, 37,523 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L 14TH DUCT WARNING MESSAGE. QRH PROCEDURE DID NOT CLEAR MESSAGE. RETURNED TO KPSC AS DIRECTED BY QRH   (FLIGHT #5788 FILED CLOSED)   INSPECTED L/H 14TH STAGE DUCTS IN AFT EQUIPMENT BAY REFERENCING CRJ 200 AMM TASK 36-12-04, FOUND CONNECTION BETWEEN DUCT AND SUPPORT TO BE LOOSE.  SECURED DUCT AS REQUIRED, PERFORMED LEAK CHECK, NOTED NO LEAKS.
